# SDR AU000128011

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S58ET
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Hinge
- Part number: S162064127015
- Condition: Cracked
- Location: Tail Boom
- Component: Skrsky, S162064101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) SMALL CRACK FOUND ON UPPER LT PYLON HINGE ATTACHMENT.   NO OBVIOUS CAUSE.
